Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 37, Number 1

All articles in this issue are freely accessible.

Free boundary problems with radiation boundary conditions
L. N. Tao.
Quart. Appl. Math. 37 (1979), 1-10
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 530665
A similarity solution to a nonlinear diffusion equation of the singular type: a uniformly valid solution by perturbations
D. K. Babu and M. Th. van Genuchten.
Quart. Appl. Math. 37 (1979), 11-21
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 530666
On oscillatory necking in polymers
B. J. Matkowsky and G. I. Sivashinsky.
Quart. Appl. Math. 37 (1979), 23-34
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99637
On secondary vorticity in internal waves
B. D. Dore and M. A. Al-Zanaidi.
Quart. Appl. Math. 37 (1979), 35-50
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 530667
Resonant frequencies in an electromagnetic eccentric spherical cavity
John D. Kanellopoulos and John G. Fikioris.
Quart. Appl. Math. 37 (1979), 51-66
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 530668
Nonlinear analysis of a twisted axially loaded elastic rod
David W. Zachmann.
Quart. Appl. Math. 37 (1979), 67-72
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 530669
Hydromagnetic flow and heat transfer over a stretching sheet
A. Chakrabarti and A. S. Gupta.
Quart. Appl. Math. 37 (1979), 73-78
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99636
Obtaining analytic functions and conjugate harmonic functions
Raimond A. Struble.
Quart. Appl. Math. 37 (1979), 79-81
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99635
Surfaces with metric and curvature tensors that depend on one coordinate only are general helicoids
James G. Simmonds.
Quart. Appl. Math. 37 (1979), 82-85
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 530671
Rectilinear oscillations of a rigid spheroid in an elastic medium
S. Datta and R. P. Kanwal.
Quart. Appl. Math. 37 (1979), 86-91
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 530672
Small-amplitude internal waves due to an oscillatory pressure
N. C. Mahanti.
Quart. Appl. Math. 37 (1979), 92-97
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 530673

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website